# SDR CA090727011

- Difficulty date: July 25, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Lkheed 188C
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Linkage
- Condition: Out Of Rig
- Location: Feathering Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

LOCAL TEST FLIGHT.  ENGINE SHUTDOWNS AND RESTARTS PERFORMED. NR 1 ENG DEVELOPED A RPM FLUCTUATION.  WANDERING 4-500 RPM.  ENGINE MONITORED.  SEVERAL CHECKS PERFORMED. ENGINE SHUTDOWN AND SECURED IAW COMPANY SOP.  ENGINE INOP PROCEDURES FOLLOWED.  UNEVENTFUL LANDING.  MX FOUND NR 1 NTS LINKAGE SLIGHTLY OUT OF RIG, NTS RERIGGED AND TESTED SERVICABLE.
